Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 45 year old female and about three years ago I was diagnosed with some inflammation of thyroid gland called Hashimoto’s thyroiditis. I have used some medications and there were no consequences after. About a month ago I have noticed that my thyroid gland is a bit swollen and that it isn’t like it before. I've contacted my endocrinologist over this and he determined that I have low level of thyroid hormone in my blood and that I should receive some replacement therapy. He prescribed me some Levothyroxine and if I understood right – it is hormone. Are there any bad side effects of this hormonal therapy?

Loading...


Hello. I'm very sorry about you but hypothyroidism is very serious condition and it should be definitely treated on time.
You understood correctly- Levothyroxine is a synthetic version of the main thyroid hormone that should be made and released by the thyroid gland.
I don’t know how much do you know about all this but these thyroid hormones are really important because they increase the metabolic rate of cells of all tissues in the body. There are several side effects that could occur from using this drug and that’s why- you should be under close supervision of your physician.
Reply

Loading...